Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 231, NWS Jacksonville, FL

July 25, 2011Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 25, 2011, 4:07 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 4:07 PM EDT (20:07 UTC)
Expired
Jul 25, 2011, 5:00 PM EDT
In force
53 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 4:10 PM EDTTSTM WND DMG2 W Palm Coast, FLTRAINED SPOTTER REPORT OF TREES DOWN ON BURNING BUSH DRIVE IN PALM COAST. ALSO REPORTED ESTIMATED WIND GUSTS AROUND 50 MPH AND MARBLE SIZE HAIL.
Jul 25, 4:10 PM EDTHAIL 0.75Palm Coast, FLTRAINED SPOTTER REPORT OF DIME SIZE HAIL IN BUNKER HILL SUBDIVISION IN PALM COAST.
Jul 25, 4:22 PM EDTTSTM WND GST 50Palm Coast, FLTRAINED SPOTTER RELAYED PUBLIC REPORT OF WIND GUST UP TO 50 MPH IN NORTH SEMINOLE WOODS SECTION OF PALM COAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2421 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS52 KJAX 252007
SVRJAX
FLC035-109-252100-
/O.NEW.KJAX.SV.W.0231.110725T2007Z-110725T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 500 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO
  PALM COAST TO 11 MILES SOUTHWEST OF BUNNELL...OR ALONG A LINE
  EXTENDING FROM CRESCENT BEACH TO PALM COAST TO 9 MILES NORTHEAST OF
  PIERSON...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  AUGUSTINE SHORES...CRESCENT BEACH...BUTLER BEACH...MARINELAND...
  PALM COAST...BUNNELL AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2941 8115 2927 8114 2926 8115 2925 8141
      2929 8143 2939 8143 2940 8147 2957 8138
      2978 8138 2984 8126 2973 8123 2942 8110
TIME...MOT...LOC 2007Z 225DEG 15KT 2977 8127 2959 8124
          2937 8138

$$

ENYEDI
4 follow-up statements
727 
WWUS52 KJAX 252025
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUL 25 2011

FLC035-109-252100-
/O.CON.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
ST. JOHNS FL-FLAGLER FL-
425 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...

AT 425 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO MARINELAND
TO 7 MILES SOUTHWEST OF BUNNELL...OR ALONG A LINE EXTENDING FROM
SAINT AUGUSTINE BEACH TO MARINELAND TO 7 MILES SOUTHWEST OF
BUNNELL...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST...BUNNELL AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2941 8115 2927 8114 2926 8115 2925 8141
      2929 8143 2947 8135 2961 8137 2977 8130
      2978 8124 2973 8123 2942 8110
TIME...MOT...LOC 2025Z 225DEG 15KT 2982 8121 2964 8118
          2942 8132

$$
090 
WWUS52 KJAX 252038
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EDT MON JUL 25 2011

FLC035-109-252100-
/O.CON.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
ST. JOHNS FL-FLAGLER FL-
438 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...

AT 438 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF CRESCENT BEACH TO MARINELAND TO BUNNELL...OR ALONG A
LINE EXTENDING FROM 6 MILES EAST OF SAINT AUGUSTINE BEACH TO
MARINELAND TO BUNNELL...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUNNELL
AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2941 8115 2927 8114 2926 8115 2925 8141
      2929 8143 2947 8135 2961 8137 2977 8130
      2978 8124 2973 8123 2942 8110
TIME...MOT...LOC 2038Z 225DEG 15KT 2986 8116 2968 8113
          2946 8128

$$
ENYEDI
063 
WWUS52 KJAX 252045
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT MON JUL 25 2011

FLC109-252055-
/O.CAN.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
ST. JOHNS FL-
445 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2927 8114 2926 8115 2925 8132
      2949 8133 2967 8120 2942 8110
TIME...MOT...LOC 2045Z 225DEG 15KT 2987 8113 2969 8110
          2947 8125

$$

FLC035-252100-
/O.CON.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
FLAGLER FL-
445 PM EDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN FLAGLER COUNTY...

AT 445 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF PALM COAST TO 10 MILES NORTHEAST OF PALM COAST TO BUNNELL...
OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF SAINT AUGUSTINE BEACH
TO 6 MILES EAST OF MARINELAND TO BUNNELL...MOVING NORTHEAST AT 15
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2941 8115 2927 8114 2926 8115 2925 8132
      2949 8133 2967 8120 2942 8110
TIME...MOT...LOC 2045Z 225DEG 15KT 2987 8113 2969 8110
          2947 8125

$$
706 
WWUS52 KJAX 252102
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT MON JUL 25 2011

FLC035-252112-
/O.EXP.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
FLAGLER FL-
502 PM EDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FLAGLER COUNTY HAS
EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2927 8114 2926 8115 2925 8132
      2949 8133 2967 8120 2942 8110
TIME...MOT...LOC 2045Z 225DEG 15KT 2987 8113 2969 8110
          2947 8125

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:51 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 25, 2:51 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUL 25 2011

.SHORT TERM...
MEAN HIGH PRESSURE RIDGE IS SOUTH OF THE AREA AND
A TROUGH IS PUSHING ACROSS THE EASTERN SEABOARD. SEVERAL
SHORTWAVES ARE MOVING THRU THE BASE OF THE MID LEVEL TROUGH. THIS
ENERGY IS COMBINING WITH THE GULF COAST SEA BREEZE TO PRODUCE A
BAND OF STRONG STORMS OVER THE SW PORTION. CONVECTION WILL MOVE
TOWARD THE NE THIS AFTN/EVNG. HAVE BUMPED POPS UP TO LIKELY
THROUGHOUT THE MIDDLE PORTION OF NE FL FOR REMAINDER OF THE AFTN.
THE LAPS SHOWS CAPES OF 4000 J/KG FROM GILCHRIST TO ST. JOHNS.

TUESDAY/WEDNESDAY...A STRONGER SHORTWAVE TROUGH AND ASSOCIATED
COLD FRONT MOVING INTO SRN GA WILL USHER IN DEEPER MOISTURE WITH
PWATS APPROACHING 2.5 INCHES...TAPERING DOWN TO LESS THAN 2
INCHES OVER MARION COUNTY. SOUTHWESTERLY FLOW AGAIN TUESDAY WILL
KEEP EAST COAST SEA BREEZE PINNED TO THE COAST AGAIN AND
COLLISIONS WILL BE LIKELY NEAR ST. JOHNS RIVER. NUMEROUS
SHOWERS/STORMS ARE FORECAST FOR MOST OF THE LOCAL AREA AND SCTD
STORMS FOR THE FAR SRN TIER. LOCALLY HEAVY RAINFALL IS POSSIBLE.
MAX TEMPS WILL BE A TAD LOWER (UPR 80S TO LOW 90S) DUE TO
INCREASED CLOUDS AND SHOWERS.

.LONG TERM...THURSDAY THROUGH MONDAY...
DEEP MOISTURE WILL LINGER OVER THE AREA ON THURSDAY WITH ABOVE
CLIMO POPS ESPECIALLY N OF I-10 AS MOISTURE IS IN PROCESS OF
LIFTING N WITH THE FRONT. WILL KEEP HIGH END SCTD SHOWERS/STORMS.
HIGH PRESSURE WILL BUILD BACK OVER THE AREA THROUGH THE WEEKEND
WITH DRIER AIR IN MID/UPR LEVELS. THIS SHOULD LOWER POPS BACK
BELOW AVERAGE WITH ABOVE NORMAL TEMPS. HEAT INDICES MAY BE
OPPRESSIVE ONCE AGAIN AND TOP OUT NEAR 105 THIS WEEKEND.

EARLY NEXT WEEK...THE UPR RIDGE IS PROGGED TO RETROGRADE WEST AND
TROUGHINESS RETURNS TO THE EAST COAST WITH A BETTER CHANCE FOR
RAIN AND NOT AS HOT. HAVE LEANED TO THE GFS WITH THIS FCST AS THE
ECMWF LOWERS A FRONT INTO S GA LATE SUNDAY...EARLIER THAN THE GFS.
&&

.AVIATION...

INSTABILITY INDUCED BY SURFACE HEATING WILL CONTINUE TO LEAD TO
SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. THESE STORMS
ARE EXPECTED TO GENERALLY MOVE EAST NORTHEAST...AND COULD PRODUCE
BRIEFLY STRONG WIND GUSTS. WHILE THE COVERAGE OF STORMS WILL
DISSIPATE THIS EVENING AFTER SUNSET...ADDITIONAL CONVECTION
OVERNIGHT CANNOT BE RULED OUT AS A TROUGH IS APPROACHING FROM THE
NORTHWEST. THE TROUGH WILL PUSH TOWARD THE SOUTHEAST US COAST
TUESDAY...AND BECOME A FOCUS FOR ADDITIONAL CONVECTION
TUESDAY...ESPECIALLY IN THE AFTERNOON.

&&

.MARINE...

A SURFACE TROUGH WILL MOVE TOWARD THE SOUTHEAST US COAST
TONIGHT...AND STALL. THIS FEATURE WILL BE A FOCUS FOR CONVECTION.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION
WEDNESDAY. LOW LEVEL NOCTURNAL EFFECTS WILL LEAD TO ELEVATED WINDS
OVERNIGHT. THEREFORE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR
OFFSHORE ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  90  75  89 /  40  70  60  70
SSI  78  89  79  88 /  40  60  60  60
JAX  76  91  76  91 /  30  60  50  60
SGJ  76  90  77  89 /  30  40  40  60
GNV  75  91  75  91 /  20  40  30  50
OCF  75  91  75  92 /  20  40  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EDT TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE.

&&

TRABERT/STRUBLE/WALKER
Hazardous weather outlook, Jul 25, 4:33 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 AM EDT MON JUL 25 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
433 AM EDT MON JUL 25 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HEAT INDICES 104 TO 108 THIS AFTERNOON...

HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE
104 TO 108 RANGE THIS AFTERNOON.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE AREA.
THE STORM MOTION WILL BE TO THE EAST. THE STRONGER STORMS WILL
PRODUCE FREQUENT LIGHTING STRIKES...STRONG GUSTY WINDS...AND LOCALLY
HEAVY RAINFALL.

PATCHY SMOKE FROM THE HONEY PRAIRIE WILDFIRE COMPLEX IN THE
OKEFENOKEE SWAMP WILL AFFECT VISIBILITIES NEAR AND NORTHEAST OF THE
FIRE SITES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED TUESDAY THROUGH THURSDAY. THE BEST CHANCES OF RAIN WILL BE
OVER SOUTHEAST GEORGIA. THUNDERSTORMS WILL BE MORE ISOLATED FRIDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Local storm report, Jul 25, 3:19 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     2 NE LAKESIDE           30.15N 81.75W
07/25/2011  E50 MPH          CLAY               FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED AN ESTIMATED WIND GUST
            OF 50 TO 60 MPH.

&&

PP
Special weather statement, Jul 25, 3:41 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT MON JUL 25 2011

FLZ024-025-GAZ165-166-252030-
COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
341 PM EDT MON JUL 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL...NORTHERN NASSAU AND SOUTHERN CAMDEN COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 341 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
OF HILLIARD TO 3 MILES NORTH OF OCEANWAY TO 5 MILES SOUTH OF NEPTUNE
BEACH...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND OCEANWAY...JACKSONVILLE INTERNATIONAL
AIRPORT...CALLAHAN...FORT CAROLINE...NEPTUNE BEACH...MAYPORT...
HILLIARD...LITTLE TALBOT ISLAND...TALBOT ISLAND AND YULEE THROUGH 430
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8138 3031 8139 3065 8202 3086 8177
      3069 8142 3062 8143 3052 8143 3051 8144
      3050 8142 3048 8140 3043 8140 3039 8138
TIME...MOT...LOC 1941Z 240DEG 10KT 3064 8198 3051 8164
          3025 8139

ENYEDI
Local storm report, Jul 25, 3:48 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     4 NE LAKESIDE           30.17N 81.71W
07/25/2011                   CLAY               FL   LAW ENFORCEMENT

            THE ORANGE PARK POLICE REPORTED A LARGE TREE BLOWN DOWN
            AND BLOCKING THE ROAD AT THE 800 BLOCK OF KINGSLEY
            AVENUE.

&&

PP
Local storm report, Jul 25, 3:54 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND GST     5 E ARLINGTON           30.34N 81.51W
07/25/2011  M46 MPH          DUVAL              FL   ASOS

            CRAIG MUNICIPAL AIRPORT ASOS REPORTED A WIND GUST TO 40
            KNOTS/46 MPH AT 336 PM EDT.

&&

JHESS
Local storm report, Jul 25, 3:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     5 NNE ORANGE PARK       30.23N 81.68W
07/25/2011  M50 MPH          DUVAL              FL   ASOS

            JACKSONVILLE NAVAL AIR STATION ASOS REPORTED WIND GUST TO
            43 KNOTS/50 MPH AT 309 PM EDT.

&&

JHESS
Special weather statement, Jul 25, 4:04 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT MON JUL 25 2011

FLZ033-038-252045-
FLAGLER-ST. JOHNS-
404 PM EDT MON JUL 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...

AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES WEST OF
SOUTH PONTE VEDRA BEACH TO 2 MILES NORTHWEST OF CRESCENT BEACH TO 14
MILES SOUTHWEST OF BUNNELL...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SOUTH...
SAINT AUGUSTINE SHORES...SAINT AUGUSTINE...GUANA RIVER STATE PARK...
ELKTON...DUPONT CENTER...BUTLER BEACH...SOUTH PONTE VEDRA BEACH...
VILANO BEACH AND SAINT AUGUSTINE BEACH THROUGH 445 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2927 8114 2926 8118 2926 8142
      2939 8143 2940 8144 3001 8147 3010 8133
      2995 8130 2986 8125 2976 8124 2945 8110
      2942 8110
TIME...MOT...LOC 2005Z 274DEG 9KT 3002 8135 2975 8125
          2931 8139

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 12:27 PM EDTSpecial Weather StatementJAXMarion48 min
Jul 25, 1:21 PM EDTSpecial Weather StatementJAXAlachua54 min
Jul 25, 1:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
Jul 25, 1:37 PM EDTSpecial Weather StatementJAXBradford38 min
Jul 25, 2:36 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Putnam and 2 more39 min
Jul 25, 2:49 PM EDTSpecial Marine WarningJAX116 min
Jul 25, 2:57 PM EDTSevere Thunderstorm WarningJAXBaker, Clay, Duval, Nassau, Saint Johns78 min
Jul 25, 3:02 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns43 min
Jul 25, 3:04 PM EDTSevere Thunderstorm WarningJAXClay, Flagler, Putnam, Saint Johns56 min
Jul 25, 3:14 PM EDTSmall Craft AdvisoryJAX6 hr
Jul 25, 3:34 PM EDTAreal Flood AdvisoryJAXClay, Duval, Putnam, Saint Johns116 min
Jul 25, 3:41 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 25, 3:54 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns111 min
Jul 25, 4:04 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns41 min
Jul 25, 4:22 PM EDTSpecial Marine WarningJAX101 min
Jul 25, 4:38 PM EDTSpecial Marine WarningJAX86 min
Jul 25, 4:48 PM EDTAreal Flood AdvisoryJAXFlagler117 min
Jul 25, 4:58 PM EDTAreal Flood WarningJAXFlagler2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.